# SDR R61A201407160878

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700021
- Aircraft time: 17,090 hours, 13,469 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN AVNX MAU 3A FAIL MESSAGE.  CREW RAN QRH AND DECLARED AN EMERGENCY. LANDED AND TAXIIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RESET ACFT POWER IAW AMM.  ALL MESSAGES CLEARED AND ACFT IS GOOD FOR SERVICE.
